Translator Disclaimer
2012 Operator inequalities and normal operators
Safa Menkad, Ameur Seddik
Banach J. Math. Anal. 6(2): 204-210 (2012). DOI: 10.15352/bjma/1342210170

Abstract

In the present paper, taking some advantages offered by the context of finite dimensional Hilbert spaces, we shall give a complete characterizations of certain distinguished classes of operators (self-adjoint, unitary reflection, normal) in terms of operator inequalities. These results extend previous characterizations obtained by the second author.

Citation

Download Citation

Safa Menkad. Ameur Seddik. "Operator inequalities and normal operators." Banach J. Math. Anal. 6 (2) 204 - 210, 2012. https://doi.org/10.15352/bjma/1342210170

Information

Published: 2012
First available in Project Euclid: 13 July 2012

zbMATH: 1266.47023
MathSciNet: MR2945998
Digital Object Identifier: 10.15352/bjma/1342210170

Subjects:
Primary: 47A30
Secondary: 47A05, 47B15

Rights: Copyright © 2012 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 2 • 2012
Back to Top